On stable torsion-free nilpotent groups

Archive for Mathematical Logic 32 (6):451-462 (1993)

Abstract
We show that an infinite field is interpretable in a stable torsion-free nilpotent groupG of classk, k>1. Furthermore we prove thatG/Z k-1 (G) must be divisible. By generalising methods of Belegradek we classify some stable torsion-free nilpotent groups modulo isomorphism and elementary equivalence
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01270468
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,405
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.

Add more citations

Similar books and articles

CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
Nilpotent Complements and Carter Subgroups in Stable ℜ-Groups.Frank O. Wagner - 1994 - Archive for Mathematical Logic 33 (1):23-34.
Commutator Conditions and Splitting Automorphisms for Stable Groups.Frank O. Wagner - 1993 - Archive for Mathematical Logic 32 (3):223-228.
Existentially Complete Torsion-Free Nilpotent Groups.D. Saracino - 1978 - Journal of Symbolic Logic 43 (1):126-134.
Reverse Mathematics and Fully Ordered Groups.Reed Solomon - 1998 - Notre Dame Journal of Formal Logic 39 (2):157-189.
Équations Génériques Dans Un Groupe Stable Nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.
Homogeneity in Relatively Free Groups.Oleg Belegradek - 2012 - Archive for Mathematical Logic 51 (7-8):781-787.
Poly-Separated and Ω-Stable Nilpotent Groups.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (2):694-699.
Stability of Nilpotent Groups of Class 2 and Prime Exponent.Alan H. Mekler - 1981 - Journal of Symbolic Logic 46 (4):781-788.

Analytics

Added to PP index
2013-11-23

Total views
21 ( #443,199 of 2,286,272 )

Recent downloads (6 months)
6 ( #196,066 of 2,286,272 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature